# SDR FDEA202204261057

- Difficulty date: April 26, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25133
- Aircraft time: 54,292 hours, 25,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: N/A
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK BROKEN       PERFORMED ADJUSTMENT/ TEST ON L1 DOOR REF AMM  52-11-00-5. NO DEFECTS NOTED. OKAY FOR SERVICE
